# SDR 9617229996

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Fwd F/A Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHT SWITCH AT FORWARD FLIGHT ATTENDANT PANEL INTERMITTENT BETWEEN ARM AND ON POSITION.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
